# SDR ASOA2015071613415

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF WINDSHIELD CENTER POST FOUND RT LOWER FITTING CRACKED.  REMOVED CRACKED RT LOWER FITTING AT CENTER WINDSHIELD POST IAW DWG 601R33237 AND SRM 51-42-21-00.  RECEIVED AND DRILLED UP, NEW RT LOWER FITTING AT CENTER WINDSHIELD POST REF SRM 51-40-11 AND DWG 601R-33237.  INSTALLED 3 EA HILITES IN UPPER LEG OF FITTING REF SRM 51-42-21.  INSTALLED 4EA REMAINING HILITES IN CENTER WINDSHIELD POST FITTING IAW SRM 51-42-21.
